A gray pallor (‘lead hue’) can be due to heart or lung related causes such as angina, heart attack, rhythm problems, tuberculosis, emphysema, asthma etc. Chronic smoking, medications, and metal poisoning can also cause gray pallor. These conditions can also cause bluish discoloration of gums. Hence you need a complete cardiac (heart) and pulmonary (lung) assessment.
Other than this you appear to be having some vascular problems, such as vasculitis, that could be compromising the blood flow. Vasculitis can cause erectile dysfunction by compromising the blood flow to penis during erection. Vasculitis can also compromise the peristalsis, digestion and absorption from gut. With time the patient starts suffering from nutrional deficiencies, skin discoloration, cognitive problems, confusion etc. These conditions cause elevated ESR, CRP and positive pANCA. This is diagnosed by biopsy of a small part of blood vessel along with test for complements.
One such vasculitis is panarteritis nodosa. This is diagnosed if three of the 11 signs and symptoms are present such as weight loss, nerve involvement, muscle involvement, skin discoloration, kidney involvement, high blood pressure, positive Hepatitis B or C virus etc. You have these signs and symptoms.
Another possibility is Wegener granulomatosis (antiportease 3 antibodies are also positive). Microscopic panarteritis is another possibility is microscopic panarteritis, diagnosed by positive antiportease 3 antibodies, anti myeloperoxidase antibodies, and complements. Hence, a comprehensive test panel has to be done incorporating this.
Other than this, the symptoms can also be due to inflammatory bowel disorders (Crohn’s, IBS, celiac) or due to food intolerance or due to cancers of gut/liver etc. Please discuss with your doctor. You will need a number of clinical investigations apart from a detailed history and medical examination. Hope you get well soon! Good Luck and take care!
No, nothing to do with "Vasculitis" simply because there is NOT
inflammation of the blood vessels included in the symptoms as shown on my request for diagnostic and there is NOT for sure.
Thousand of THANKS
I am sorry, but even the link you provided does show that you have many symptoms of vasculitis--"fatigue, short-term memory and concentration, depression, nausea, abdominal pain, loss of coordination, numbness and tingling in the extremities (paresthesia) etc.
Also, this is just a suggestion. This has to be further discussed with a doctor and tests done to diagnose or rule these out. Also, there could be other causes which I mentioned. A generalized body involvement as in your case could either be autoimmune or inflammatory (as in vasculitis, inflammatory bowel disorders leading to nutritional deficiency, etc).
Please discuss in detail with your doctor along these lines.
I had discussed this a few times already with many doctors.
It is clear for me that is Heavy metal poisoning.
It happens for various reasons.
Just wanted to have one more opinion.
Definitely and positively is not VASCULITIS
Your support is highly appreciated.
Very sincere thanks
I also think I suffer form heavy metal toxicity...and I believe it is due to all the aerial spraying they are doing ,in most countries .please check out the vidoe 'What on Earth are they Spraying' there are groups deal with this on FB